# SDR 20001218SH013

- Difficulty date: December 4, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Make and model: Boeing 737-300
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: B5255
- Condition: Failed
- Location: Mlg
- Component: Wheel Assy
- Component part number: 2607948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD WHEEL HALVES DAMAGED.  INBOARD WHEEL HUB FAILURE.  WHEEL SENT FOR ANALYSIS.  DYE PENETRANT INSPECTION OF ALL WHEELS MFG PRIOR TO 1/1/94 NEXT SHOP VISIT.  WHEEL MFG 12/31/93 OR LATER DPI TO TAKE PLACE NEXT OVERHAUL.  (X)
